Heeft u vragen? Bel ons op + 31 (0) 642 572 396
Lemsip Max Cold & Flu Sachets - Blackcurrant (5)
Phenylephrine Hydrochloride, Paracetamol For the symptomatic relief of colds and flu Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose Lemsip and the Sword symbol are trade marks
Store below 25°C in a dry place.
Do not exceed the stated dose. Warnings Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if: You are pregnant or breastfeeding.
Preparation And Usage
Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.
Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine H